# SDR SWAA2023052542829

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD GIRT BAR FITTING LOOSE.<[01] REMOVED CLEANED & REINSTALLED FT SERVICE DOOR FWD GIRT BAR FITTING TORQUED TO SPEC PER AMM 25-66-02-400-801; 25-66-02-000-801; 20-50-11-910-801. OPS CHECK GOOD.;[02] REMOVED CLEANED & REINSTALLED AFT SERVICE DOOR FWD GIRT BAR FITTING TORQUED TO SPEC PER AMM 25-66-02-400-801; AMM 25-66-02-000-801; AND AMM 20-50-11-910-801. OPS CHECK GOOD.;[03] VERIFIED CORRECTIVE ACTION 2.
